# SDR DALA2025040802738

- Difficulty date: April 7, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N550NW
- Make and model: Boeing 757251
- Aircraft serial: 26497
- Aircraft time: 62,079 hours, 26,542 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Part number: 1296265
- Part serial: 2360
- Condition: Faulty
- Location: Fan Air Temp
- Part time: 58,990 hours, 16,019 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 5650 -PRES/DE- DUE RIGHT ENGINE BLEED OFF WITH LEFT PACK ON MEL. CORRECTIVE ACTION: REPLACED RIGHT FAN AIR TEMP SENSOR AND LEFT PACK TEMP CONTROL VALVE.
